Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Amarillo, TX

May 22, 2016Hansford County, Ochiltree County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 22, 2016, 6:41 PM CDT for Hansford County, Ochiltree County, Texas. It was in force for 64 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 6:41 PM CDT (23:41 UTC)
Expired
May 22, 2016, 7:45 PM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

Counties Hansford County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 127 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:42 PM CDTTORNADO13 Sse Waka, TX
May 22, 6:44 PM CDTTORNADO11 Sse Waka, TXTORNADO ON GROUND 8 MINUTES 11 MILES SSE OF WAKA.
May 22, 6:45 PM CDTTSTM WND DMG13 Sse Waka, TXTELEPHONE POLES DOWN ON FM 281 ESE OF SPEARMAN
May 22, 6:45 PM CDTTORNADO11 Sse Waka, TXA CONE TORNADO WAS REPORTED ON THE GROUND...THEN LIFTED AT 653 PM CDT.
May 22, 6:45 PM CDTTORNADO11 Sse Waka, TXSPOTTER REPORTED TORNADO 11 SSE OF WAKA.
May 22, 6:49 PM CDTTORNADO13 Sse Farnsworth, TXTWIN TORNADOES ON THE GROUND.
May 22, 6:50 PM CDTTORNADO10 Sse Waka, TXSTORM SPOTTER REPORTED TORNADO ON THE GROUND.
May 22, 6:53 PM CDTTORNADO14 Sse Waka, TX
May 22, 6:57 PM CDTTORNADO13 Sse Farnsworth, TXTORNADO ON GROUND FOR 8 MINUTES BEGINNING 13 MILES SSE OF FARNSWORTH. TORNADO DAMAGED BARN NEAR COUNTY ROAD 8 IN SOUTHWESTERN OCHILTREE COUNTY AND BECAME A LARGE MULTI-VORTEX WEDGE TORNADO.
May 22, 6:59 PM CDTTORNADO11 Se Waka, TXTORNADO VIEWED FROM HIGHWAY 70
May 22, 7:01 PM CDTTORNADO12 Se Waka, TXA LARGE WEDGE TORNADO IS ON THE GROUND.
May 22, 7:01 PM CDTTORNADO14 Se Perryton, TXA LARGE WEDGE TORNADO IS ON THE GROUND.
May 22, 7:04 PM CDTTORNADO12 Sse Farnsworth, TXTORNADO ON GROUND 3 MINUTES BEGINING 12 MILES SOUTH SOUTHEAST OF FARNSWORTH.
May 22, 7:15 PM CDTTORNADO18 Ssw Perryton, TXTORNADO ON GROUND AROUND 5 MINUTES BEGINING 17.5 MILES SSW OF PERRYTON. DAMAGE TO TREES... POWERLINES AND PIVOT IRRIGATION WAS NOTED.
May 22, 7:20 PM CDTTSTM WND DMG12 Se Waka, TX1/4 MILE ROW OF POWERLINES DOWN. WAS INITIALLY REPORTED AS TORNADO DAMAGE...HOWEVER MULTIPLE CHASERS HAVE REPORTED THIS WAS DUE TO VERY STRONG REAR FLANK DOWNDRAFT WINDS AS TORNADO REMAINED NORTH OF THIS DAMAGE AREA.
May 22, 7:20 PM CDTTORNADO12 Se Waka, TXDAMAGE FROM LARGE TORNADO...1/4 MILE ROW OF POWERLINES ARE DOWN.
May 22, 7:49 PM CDTTORNADO20 S Perryton, TXCHASER REPORTED CONE TORNADO ON GROUND FROM 749 TO 751 PM. TORNADO WAS NEAR HIGHWAY 281 AND WAS VIEWED FROM THE EAST LOOKING BACK TO THE WEST AT STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:48 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS54 KAMA 222341
SVRAMA
TXC195-357-230045-
/O.NEW.KAMA.SV.W.0127.160522T2341Z-160523T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 745 PM CDT

* AT 640 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF GRUVER TO 10 MILES SOUTHEAST OF
  FARNSWORTH...MOVING NORTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS 
           OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO ROOFS...
           SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...SPEARMAN...GRUVER...WOLF CREEK PARK...WAKA AND FARNSWORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
OKLAHOMA...AND CENTRAL TEXAS.

LAT...LON 3650 10162 3648 10057 3606 10058 3607 10130
      3622 10161
TIME...MOT...LOC 2340Z 225DEG 34KT 3634 10139 3617 10089 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

MJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:56 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 22, 3:56 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
356 PM CDT SUN MAY 22 2016

.Mesoscale Update...
...Severe weather expected today...

* Synoptic Overview: H5 center remains located across near the
  Canada/MMontanaline, however broad troughing extends south across
  the WRN US with SW flow aloft across the Panhandles. Models agree
  in very modest large scale lift through 6z assoc w/ weak s/wvs in
  this flow as seen in h7-h3 Q-Vector convergence. Jet level winds
  will only be near 50 kts, however the flow will be somewhat
  diffluent across the area between jet cores centered across desert
  SW and NRN Mexico.

* Mesoscale: SFC Trough/dryline is setting up across WRN panhandle
  counties and this boundary is expected to remain in WRN counties or
  even near the NM border through the event. Initial convection
  formed in highest moist axis just east of AMA where mid-upr 60s
  dewpoints exist. This may lead to a somewhat disorganized pattern
  to convective development as dryline storms were not the initial
  storms to develop and also increases chances of storm/boundary
  interactions. The area is experiencing the most moist low level
  environment of the year given aforementioned high dewpoints and H7
  dewpoints near 6 deg C. This value is AOA the climo max for the
  area for this date. Not surprisingly, mixed layer capes are near
  3000 J/KG and with 1200 J/KG in the hail growth zone. 18Z sounding
  also shows good turning with deep layer shear, but effective bulk
  shear values remain in the 20-30 range, however wind fields will
  become increasingly favorable with 0-6 KM bulk shear values
  forecast to increase to 30-50 kts (highest south) by 00Z per
  WRF/NAM. 35-40 kt LLJ will also develop between 00-03Z leading to
  0-1 km helicity around 200 and 0-3 km helicities of 200-400 by 3Z.
  LCL values are likely maxing out now around 3000-6000 ft and are
  forecast to drop below 2000 ft after 00z also leading to that
  increase tornado potential in the 00z-03z timeframe.

* Threats: Scattered supercells storms with potential for very large
  hail (baseball or larger) and damaging winds across the area with
  an increasing threat for tornadoes between 23z and 3z assuming the
  area is not completely worked over before that time-frame. High
  moisture values could also lead to HP supercellsmaking spotting
  challenging and also providing a flash flood threat in any areas
  where more intense supercells form or training occurs given very
  high rain rates.

* Timing & Location: Entire Panhandles area from now through evening
  with increasing tornado threat in the evening time-frame.
  Disorganized initiation well ahead of dry line makes it difficult
  to more specifically pinpoint any east west timing with this event.

MJG

&&

.Prev Discussion... /Issued 212 PM CDT SUN MAY 22 2016/

Discussion...
See previously issued Mesoscale Discussion below for details on
today's severe weather threat. We will provide updates throughout the
afternoon based on trends in the observations and short term
guidance.

Challenges for this forecast package will be how far east dryline
mixes each day through mid week and severe potential ahead of it.
Upstream soundings across Central and southern Texas are quite deep
with moisture and without significant mean southwesterly flow it may
be difficult for the dryline to mix very far east. Model guidance
has consistently struggled with this all season. Furthermore, and
with this particular model bias aside, they have shifted slowly west
with low-level theta-e ridging/dryline over the last couple of days.
We have shifted thunderstorm chances westward accordingly and are
currently on the western edge of guidance with this forecast cycle.

Deep layer shear values taken at face value are not very impressive,
generally less than 25 knots, but models are also veered in low
levels behind the sharpening dryline they depict too far east.
Backed winds at the low levels east of the dryline yield at least 40
knots of effective bulk shear. Abundant low level moisture should
contribute to a strongly unstable air mass ahead of the dryline
during the afternoon with MLCAPE at least 2,500 J/KG and probably
higher. All modes of severe are possible. Heavy rain should still be
a threat.

Not much change was made to the forecast beyond Tuesday. Main upper
trough will approach Thursday and have added thunder to the far
eastern Panhandles. We may very well see a westward trend with low
level moisture/dryline again on Thursday putting more of the area at
risk, especially if the trough deepens/slows more than currently
depicted in the model guidance.

BRB

Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/
.Severe weather expected today...

* Synoptic Overview: This morning an upper-level low pressure system
  was spinning over southern Alberta and western Montana, with a
  pronounced ridge of high pressure aloft extending from Texas
  toward the Great Lakes. The Texas and Oklahoma Panhandles remain
  beneath southwesterly flow aloft between these features and just on
  the western periphery of the ridge. A northern stream jet maximum
  extends from Utah to the Dakotas, while the southern stream jet
  maximum is confined to northern Mexico and South Texas. The
  Panhandles remain under an area of diffluence between the jets, but
  300mb winds will be at a relative minimum across this region today.
  Water vapor imagery showed the remains of yesterday's convection
  being swept eastward by that shortwave and hints of a few other
  shortwaves rounding the upper low and traversing the Rockies. The
  overall upper-level support will be somewhat limited today due to
  the lack of direct influence from an upper-level jet and the fact
  that passing shortwaves are not expected to be very deep or extend
  very far southeast into our area. At the surface a surface low will
  deepen over eastern Colorado, and a dryline will tighten up
  extending to its south through the length of West Texas.
  Thunderstorms (some of which will be severe) are expected to
  develop along much of the dryline this afternoon and evening.

* Mesoscale: With the deepening surface low over Colorado, we expect
  the dryline to hang back across far western portions of the Texas
  and Oklahoma Panhandles - likely extending from near Boise City to
  Hereford by the late afternoon. In response to the developing
  surface low and dryline, expect low-level winds to back more from
  the southeast as the afternoon progresses. This will aid in low-
  level convergence near the dryline and keep low to mid 60s
  dewpoints in place across most of the Panhandles. Low and mid-level
  clouds are breaking up across the area, with temperatures quickly
  climbing into the 80s. Model guidance suggests that a combination
  of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow
  corridor of MLCAPE values approaching 3000-4000 J/kg near and just
  east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km
  also expected east of the dryline. Any thunderstorms developing
  near this area will have the chance to rapidly intensify. Deep
  layer shear will be on the marginal side (only around 30-35 kts of
  0-6km shear) during the afternoon and evening but will be
  perpendicular to the dryline, suggesting a weakly organized storm
  mode with a few supercells possible. Increasing low-level wind
  shear by late evening does indicate at least some threat for
  isolated tornadoes, though lack of upper-level support means these
  should be short lived. Storm motion should be to the northeast at
  around 25 kts, though right-moving supercells would have a slower
  ENE trajectory similar to yesterday's storms.

* Threats: With such a high potential for instability, large hail to
  the size of baseballs and damaging wind gusts will be the primary
  hazards. Increasing low-level wind shear near sunset will also
  allow for a brief window when isolated tornadoes will be possible.
  Slow storm motions for the strongest storms and recent rainfall
  over portions of the threat area mean that localized flooding and
  flash flooding will be possible as well.

* Timing & Location: Though there is some slight uncertainty on just
  how far east the dryline will develop this afternoon, confidence is
  fairly high that it will set up between the TX/NM state line and an
  Amarillo-to-Guymon line. The greatest threat for severe weather
  will be for central portions of the Texas and Oklahoma Panhandles.
  Timing for storm initiation is expected to be around 2 to 4 pm this
  afternoon, with storm severity and coverage decreasing by midnight.

NF

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

MJG
Hazardous weather outlook, May 22, 2:21 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
221 PM CDT SUN MAY 22 2016

OKZ001>003-TXZ001>020-230730-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
221 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED
TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING
STORMS COULD CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON
AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON
TUESDAY AS WELL.

THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA
PANHANDLES THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.

In the hours before

Local storm report, May 22, 6:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             6 E SPEARMAN            36.20N 101.09W
05/22/2016  M1.00 INCH       HANSFORD           TX   PUBLIC

            QUARTER SIZED HAIL WITH WATER OVER TX HIGHWAY 759.

&&

EVENT NUMBER AMA1600426

BIEDA
Local storm report, May 22, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLASH FLOOD      6 WSW LAKE MCCLELLAN    35.19N 100.97W
05/22/2016                   GRAY               TX   EMERGENCY MNGR

            SHERIFFS DEPUTY REPORTING FLASH FLOOD IN PROGRESS ALONG
            TX HIGHWAY 70.

&&

EVENT NUMBER AMA1600427

BIEDA
Local storm report, May 22, 6:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
629 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 N HOWARDWICK          35.06N 100.91W
05/22/2016  M1.75 INCH       DONLEY             TX   STORM CHASER

            GOLF BALL SIZED HAIL FELL WITH NEARLY STATIONARY
            THUNDERSTORM.

&&

EVENT NUMBER AMA1600428

BIEDA
Local storm report, May 22, 6:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             CLARENDON               34.94N 100.89W
05/22/2016  M2.50 INCH       DONLEY             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1600429

BIEDA
Local storm report, May 22, 6:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
635 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             CLARENDON               34.94N 100.89W
05/22/2016  M1.50 INCH       DONLEY             TX   STORM CHASER

&&

EVENT NUMBER AMA1600430

BIEDA
Local storm report, May 22, 6:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             CLARENDON               34.93N 100.89W
05/22/2016  M1.75 INCH       DONLEY             TX   STORM CHASER

            GOLF BALL SIZE HAIL WAS FALLING SOUTH OF CLARENDON
            COLLEGE.

&&

EVENT NUMBER AMA1600431

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham61 min
May 21, 7:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore65 min
May 21, 7:30 PM CDTAreal Flood AdvisoryAMAHartley3 hr
May 21, 7:50 PM CDTFlash Flood WarningAMAHartley3 hr
May 21, 7:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley66 min
May 21, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham47 min
May 21, 8:24 PM CDTSevere Thunderstorm WarningAMADeaf Smith51 min
May 21, 8:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley42 min
May 21, 8:59 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 21, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham81 min
May 21, 9:31 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 21, 10:30 PM CDTSpecial Weather StatementAMAOldham60 min
May 21, 10:54 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham31 min
May 22, 12:25 AM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham64 min
May 22, 3:33 PM CDTSpecial Weather StatementAMADallam27 min
May 22, 3:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray55 min
May 22, 3:46 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson59 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningAMADonley48 min
May 22, 4:06 PM CDTSevere Thunderstorm WarningAMACarson, Gray54 min
May 22, 4:30 PM CDTSevere Thunderstorm WarningAMADonley, Gray60 min
May 22, 4:43 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree62 min
May 22, 4:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman59 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningAMAGray, Roberts53 min
May 22, 5:10 PM CDTFlash Flood WarningAMADonley, Gray3 hr
May 22, 5:10 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley65 min
May 22, 5:29 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 22, 5:29 PM CDTSevere Thunderstorm WarningAMADonley, Gray61 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree58 min
May 22, 5:34 PM CDTTornado WarningAMADonley26 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman26 min
May 22, 6:01 PM CDTFlash Flood WarningAMADonley3 hr
May 22, 6:16 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
May 22, 6:25 PM CDTSevere Thunderstorm WarningAMADonley, Gray80 min
May 22, 6:29 PM CDTTornado WarningAMAHansford, Ochiltree46 min
May 22, 6:46 PM CDTTornado WarningAMAOchiltree44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.